Journal of Symbolic Logic

The Axiomatization of Randomness

Michiel van Lambalgen

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Abstract

We present a faithful axiomatization of von Mises' notion of a random sequence, using an abstract independence relation. A byproduct is a quantifier elimination theorem for Friedman's "almost all" quantifier in terms of this independence relation.

Article information

Source
J. Symbolic Logic, Volume 55, Issue 3 (1990), 1143-1167.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183743412

Mathematical Reviews number (MathSciNet)
MR1071321

Zentralblatt MATH identifier
0724.03026

JSTOR
links.jstor.org

Citation

van Lambalgen, Michiel. The Axiomatization of Randomness. J. Symbolic Logic 55 (1990), no. 3, 1143--1167. https://projecteuclid.org/euclid.jsl/1183743412


Export citation